International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 615-618

Note on Legendre numbers

R. Sitaramachandrarao1 and B. R. Davis2

1Dept. of Mathematics, Andhra University, Walfair 53003, India
2Dept. of Mathematics, University of Toledo, Toledo 43606, Ohio, USA

Received 18 May 1987

Copyright © 1988 R. Sitaramachandrarao and B. R. Davis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The definition and basic properties of Legendre Numbers are reviewed here. We then develop some new properties and identities involving sums of Legendre Numbers, including clarification of a statement in the paper of Haggard [1].